# SDR SWAA2024111257964

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 40,212 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ON IN ARM POSITION. FOUND BREAKER P18-3 B10 TO BE POPPED. OVERWING EXIT SIGN LIGHT IN CABIN STAYED ON IN THE ARMED POSITION. RESET BREAKER LIGHTS STAYED OFF DURING ARMED POSITION.<[01] REFERENCE WDM 33-51-11 PAGE 10 SHEET 2: EMERGENCY LIGHTS OPERATION CHECKS OK. REFERENCE M/M 33-51-00. SHOOK DOWN CONNECTIONS AT BATTERY PACK ASSEMBLIES M1695; M1671 AND M1672 PER SWPM?NO FAULTS FOUND. REPLACED M1695; M1671 AND M1672 CHARGER ASSEMBLIES AND BATTERY PACKS FOR TROUBLESHOOTING PER M/M 33-51-06. OPS CHECKS OK
